# SDR ABXA9500088

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47040
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 5939711501
- Condition: Defective
- Location: Fs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPYING WITH AD 89-08-10 AND S.B.'S A53-154 AND A53-223, FOUND LEFT DORSAL FIN ATTACH ANGLE HAD ONE FASTENER HEAD MISSING AND SEVERAL FASTENERS NOT PORPERLY SEATED.  REPLACED FASTENERS IAW DC-9 SRM 51-30-1 AND 51-30-5.
